Alert archive / Louisiana / Wind Advisories in 2013
Wind Advisory 17, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at May 2, 2013, 11:31 AM CDT for 10 parishes in Louisiana; 4 counties in Texas. It took effect at May 2, 2013, 7:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2013, 11:31 AM CDT (16:31 UTC)
- In effect from
- May 2, 2013, 7:00 PM CDT
- Expired
- May 3, 2013, 4:40 AM CDT
- In force
- 10 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
531 WWUS74 KLCH 021631 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1131 AM CDT THU MAY 2 2013 ...STRONG NORTHERLY WINDS IN WAKE OF CANADIAN FRONT... .A CANADIAN FRONT WILL TRAVEL SOUTH AND EAST ACROSS TEXAS... ENTERING THE WESTERN SEGMENT OF THE FORECAST AREA THIS EVENING ...BEFORE EXITING THE EASTERN SEGMENT AFTER MIDNIGHT FRIDAY. LARGE DIFFERENCES-IN-PRESSURE IN WAKE OF FRONT WILL GENERATE MODERATE TO STRONG NORTHERLY WINDS. LAZ027-030-031-041>043-052-073-074-TXZ180-201-215-216-259>262- 030515- /O.NEW.KLCH.WI.Y.0017.130503T0000Z-130503T2100Z/ VERNON-BEAUREGARD-ALLEN-CALCASIEU-JEFFERSON DAVIS-ACADIA- VERMILION-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... OAKDALE...KINDER...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...ABBEVILLE... KAPLAN...HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 1131 AM CDT THU MAY 2 2013 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT FRIDAY. * WINDS...NORTHERLY AT 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ028-029-032-033-044-045-053>055-030515- /O.NEW.KLCH.WI.Y.0017.130503T0600Z-130503T2100Z/ RAPIDES-AVOYELLES-EVANGELINE-ST. LANDRY-LAFAYETTE- UPPER ST. MARTIN-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE... BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...VILLE PLATTE... MAMOU...OPELOUSAS...EUNICE...LAFAYETTE...BREAUX BRIDGE... ST. MARTINVILLE...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 1131 AM CDT THU MAY 2 2013 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM CDT FRIDAY. * WINDS...NORTHERLY AT 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
2 follow-up statements
290 WWUS74 KLCH 030242 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 942 PM CDT THU MAY 2 2013 ...STRONG NORTHERLY WINDS IN WAKE OF CANADIAN FRONT... .A CANADIAN COLD FRONT WILL CONTINUE PUSHING EASTWARD ACROSS SOUTHWESTERN LOUISIANA...EXITING THE ATCHAFALAYA BASIN PRIOR TO SUNRISE. LARGE DIFFERENCES-IN-PRESSURE IN WAKE OF THE FRONT WILL GENERATE MODERATE TO STRONG NORTHERLY WINDS. LAZ027-030-031-041>043-052-073-074-TXZ180-201-215-216-259>262- 031100- /O.CON.KLCH.WI.Y.0017.000000T0000Z-130503T2100Z/ VERNON-BEAUREGARD-ALLEN-CALCASIEU-JEFFERSON DAVIS-ACADIA- VERMILION-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... OAKDALE...KINDER...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...ABBEVILLE... KAPLAN...HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 942 PM CDT THU MAY 2 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... * WINDS...NORTHERLY AT 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ028-029-032-033-044-045-053>055-031100- /O.CON.KLCH.WI.Y.0017.130503T0600Z-130503T2100Z/ RAPIDES-AVOYELLES-EVANGELINE-ST. LANDRY-LAFAYETTE- UPPER ST. MARTIN-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE... BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...VILLE PLATTE... MAMOU...OPELOUSAS...EUNICE...LAFAYETTE...BREAUX BRIDGE... ST. MARTINVILLE...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 942 PM CDT THU MAY 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM CDT FRIDAY... * WINDS...NORTHERLY AT 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 25
397 WWUS74 KLCH 030940 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 440 AM CDT FRI MAY 3 2013 ...STRONG NORTH WINDS EXPECTED TODAY... .A STRONG PRESSURE GRADIENT IN THE WAKE OF A CANADIAN COLD FRONT WILL PRODUCE STRONG NORTHERLY WINDS OVER THE AREA TODAY. WINDS WILL DIMINISH BY LATE THIS AFTERNOON. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031800- /O.CAN.KLCH.WI.Y.0017.000000T0000Z-130503T2100Z/ /O.NEW.KLCH.WI.Y.0018.130503T1200Z-130503T2100Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 440 AM CDT FRI MAY 3 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * TIMING...NOW THROUGH LATE THIS AFTERNOON. * WINDS...NORTHERLY AT 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH POSSIBLE. * IMPACTS...SMALL TWIGS OR TREE BRANCHES MAY BE BROKEN OFF. LOOSE LAWN ITEMS AND TRASH CANS COULD ALSO BE BLOWN AROUND. SOME HIGH PROFILE VEHICLES WILL BE DIFFICULT TO MANEUVER... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 24
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at May 2, 10:55 AM CDT, 36 minutes earlier.
Area forecast discussion, May 2, 10:55 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1055 AM CDT THU MAY 2 2013
.DISCUSSION...
18Z TAF ISSUANCE.
&&
.AVIATION...
MVFR/IFR CEILINGS WILL CONTINUE FOR AREA TERMINALS THIS AFTERNOON
AND EVENING AS THE REGION LIES WITHIN THE LOW CLOUDS BETWEEN THE
UPPER LOW OVER NE LA/MS AND THE ADVANCING COLD FRONT. OTHERWISE...ISO
SHRA EXPECTED...WITH VCSH PLACED IN TERMINALS. N WINDS 10-12 KTS
THIS MORNING WILL GRADUALLY INCREASE TO 12-15KTS THIS AFTERNOON.
FURTHER INCREASE IN N WINDS...NEAR 18-20KTS WITH GUSTS NEAR 30
KT...WILL COMMENCE WITH THE FRONTAL PASSAGE. APPROXIMATELY FROPA TIMES
FOR BPT BY 02Z...LCH BY 03Z...AEX BY 04Z...AND LFT/ARA BY 06Z.
MVFR CEILINGS SHOULD PREVAIL THIS EVENING AND OVERNIGHT. BY 15Z
FRI...NNW WINDS 20-22KTS WITH GUSTS NEAR 30 KTS WILL CONTINUE
ACROSS BPT/LCH/LFT/ARA...SLIGHTLY LESS FOR AEX.
DML
&&
.PREV DISCUSSION... /ISSUED 705 AM CDT THU MAY 2 2013/
DISCUSSION...
FOR THE 12Z TAF PACKAGE.
AVIATION...
MIX OF MVFR AND IFR CIGS THIS MORNING AS VERY MOIST ATMOSPHERE
REMAINS IN PLACE ACROSS THE REGION. HELD MVFR AT ALL SITES EXCEPT
FOR KBPT...SHOWING IMPROVEMENT HERE UNTIL FROPA LATE THIS
AFTERNOON. RELATIVELY SHALLOW NATURE OF COLD AIR MASS DEPICTED ON
FCST SOUNDINGS EXPECTED TO RESULT IN AT LEAST MVFR...AND PERHAPS
IFR...PREVAILING AFTER FRONTAL PASSAGE ALONG WITH STRONG AND GUSTY
NORTH WINDS.
13
PREV DISCUSSION... /ISSUED 532 AM CDT THU MAY 2 2013/
SYNOPSIS...
THE UPPER LOW CONTINUES TO SPIN OVER THE AREA...MEANDERING TOWARD SE LA
THIS MORNING PER THE LATEST WATER VAPOR IMAGERY AND UPPER AIR
ANALYSIS. UPSTREAM...AN ELONGATED TROF FM CANADA TO THE ROCKIES WAS
MOVING TOWARD THE PLAINS. REGIONAL RADAR MOSAIC SHOWS MAIN SWATH OF
CONVECTION ASSOCIATED WITH THE GULF LOW WELL EAST OF THE AREA TOWARD
SRN AL/SE MS WITH SOME SCT SHOWERS AND ISOLATED THUNDERSTORMS JUST
SW OF THE LOW CENTER OVER SRN LA. FURTHER WEST...THE REMNANTS OF
AN MCS WERE TRAVELING ACRS S TX. AT THE SFC...A WEAK AREA OF LOW
PRES WAS SITUATED JUST OFF THE SE LA COAST WITH A LT NLY FLOW OVER
THE AREA.
DISCUSSION...
FEW CHANGES TO THE FCST THIS MORNING AS THE UPR LOW WILL CONTINUE TO
SLOWLY DRIFT EAST. MEANWHILE THE UPR TROF OVER THE ROCKIES WILL
CONTINUE TO DIG OVER THE NRN/CNTL PLAINS...BECOMING CUTOFF OVER
THE CNTL CONUS TONIGHT. CONVECTIVE ACTIVITY ASSOCIATED WITH THE
GULF LOW WILL CONTINUE TO MOVE FURTHER EAST TODAY...BUT ABUNDANT
MOISTURE OVER THE REGION COMBINED WITH DAYTIME HEATING AND AN
APPROACHING COLD FRONT WILL LEAD TO ANOTHER ROUND OF SCATTERED TO
NUMEROUS SHOWERS OR THUNDERSTORMS DURING THE DAY TODAY. THE FRONT
IS EXPECTED TO ENTER OUR SE TX ZONES DURING THE AFTN...REACHING
THE SABINE RIVER VALLEY AROUND 00Z. THE FRONT WILL CROSS SW/CNTL
LA THIS EVENING...EXITING THE SERN ZONES OVERNIGHT. AMPLE MOISTURE
REMAINS OVER THE REGION WITH PW VALUES AROUND 1.5 TO 1.7 INCHES
COMBINED WITH MODERATE INSTABILITY AND LIFT ASSOCIATED WITH THE
FRONT WILL PRODUCE CONVECTION TODAY...ESPECIALLY DURING THE AFTN
HOURS. EXPECT MORE SCT COVERAGE ACRS SE TX...WITH COVERAGE
INCREASING TO THE EAST WHERE BETTER MOISTURE/INSTABILITY IS
EXPECTED. SEVERE WEATHER IS NOT EXPECTED BUT A FEW STORMS COULD
PRODUCE HEAVY RAINFALL AND GUSTY WINDS. WARM AND MUGGY CONDITIONS
WILL BE IN PLACE AHEAD OF THE FRONT WITH AFTN HIGHS INTO THE UPPER
70S TO NR 80 BEFORE BIG CHANGES HEAD OUR WAY.
ACTIVITY WILL GRADUALLY DIMINISH OVERNIGHT...GRADUALLY ENDING FM W
TO E FRIDAY MORNING. MUCH COOLER AND DRIER AIR WILL THEN MOVE INTO
THE AREA AS THE CANADIAN UPPER LOW BECOMES CUTOFF OVER THE CNTL
PLAINS AND SLIDES SE TOWARD ARK. UNUSUALLY COLD TEMPERATURES ARE
EXPECTED FRIDAY AND FRIDAY NIGHT WITH TEMPS RUNNING NEARLY 20
DEGREES BELOW NORMAL. A FEW RECORD LOWS COULD BE SET SATURDAY
MORNING (SEE CLIMATE SECTION BELOW).
DRY WEATHER IS EXPECTED TO PREVAIL THROUGH THE REMAINDER OF THE
FCST PERIOD. A GRADUAL WARMING TREND WILL DEVELOP OVER THE LATTER
HALF OF THE WEEKEND INTO EARLY NEXT WEEK WITH TEMPERATURES
MODERATING BACK TOWARD SEASONAL VALUES BY MIDWEEK AS WEAK RIDGING
DEVELOPS ALOFT.
MARINE...
A LIGHT TO MODERATE OFFSHORE FLOW WILL PERSIST TODAY AS A WEAK
AREA OF LOW PRESSURE OFF THE COAST OF SOUTHEAST LOUISIANA MOVES
EAST. THE OFFSHORE FLOW WILL STRENGTHEN TONIGHT AS A STRONG COLD
FRONT TRAVELS SOUTHEAST OVER THE COASTAL WATERS. A SMALL CRAFT
ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS BEGINNING
TONIGHT AND CONTINUING THROUGH FRIDAY AS NORTH WINDS 20 TO 30 KT AND
ROUGH SEAS DEVELOP. OCCASIONAL GUSTS TO GALE FORCE WILL ALSO BE
POSSIBLE ESPECIALLY OVER THE OUTER COASTAL WATERS. THE STRONG
NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH THE WEEKEND.
CLIMATE...
UNSEASONABLY COLD TEMPERATURES ARE EXPECTED FRIDAY INTO SATURDAY.
A FEW RECORD LOW TEMPERATURES COULD BE TIED OR BROKEN SATURDAY
MORNING. THE FOLLOWING ARE THE FORECAST LOW TEMPERATURES AND RECORD
LOW TEMPERATURES FOR SATURDAY MAY 4 AS WELL AS THE ALL TIME RECORD
LOW FOR MAY FOR SELECTED LOCATIONS.
LOCATION FORECAST LOW RECORD LOW ALL TIME MAY RECORD LOW
-------------------------------------------------------------------
ALEXANDRIA LA 39 42 (2011) 38 (5/6/1954)
BEAUMONT TX 44 45 (2011) 45 (5/4/2011)
LAKE CHARLES, LA 43 46 (2011) 45 (5/3/1929)
LAFAYETTE, LA 43 44 (1954) 42 (5/3/1929)
NEW IBERIA, LA 44 43 (1954) 42 (5/12/1952)
-------------------------------------------------------------------
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 81 54 67 43 72 / 40 30 20 10 0
KBPT 80 52 65 44 74 / 40 20 10 10 0
KAEX 77 50 62 39 69 / 60 60 40 10 0
KLFT 79 56 67 43 71 / 60 50 30 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM CDT FRIDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 PM FRIDAY TO 1 AM CDT SATURDAY FOR
THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
GALE WARNING FROM 1 AM TO 1 PM CDT FRIDAY FOR THE FOLLOWING
ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY
FOR THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...
VERMILION BAY.
SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.
GALE WARNING FROM 1 AM TO 7 AM CDT FRIDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM.
&&Hazardous weather outlook, May 2, 5:47 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 547 AM CDT THU MAY 2 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 547 AM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AS AN UPPER LOW OVER THE GULF COAST MOVES SLOWLY EAST AND A COLD FRONT MOVES INTO THE REGION FROM THE WEST. STORM COVERAGE IS EXPECTED TO BE HIGHEST ACROSS EASTERN PORTIONS OF THE AREA...GENERALLY EAST OF A LEESVILLE TO LAKE CHARLES LINE. SEVERE WEATHER IS NOT EXPECTED...BUT SOME STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN CHANCES WILL DIMINISH ON FRIDAY...WITH BREEZY AND MUCH COOLER CONDITIONS EXPECTED. TEMPERATURES WILL FALL INTO THE 40S BY SATURDAY MORNING AND SOME RECORD LOW TEMPERATURES COULD BE TIED OR BROKEN. DRY WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE PERIOD WITH A GRADUAL WARMING TREND DEVELOPING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. GMZ430-432-435-450-452-455-470-472-475-031100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 547 AM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED TODAY AS AN UPPER LEVEL LOW MOVES EAST OF THE AREA AND A STRONG COLD FRONT MOVES INTO THE AREA. THE FRONT WILL CROSS THE COASTAL WATERS TONIGHT WITH STRONG AND GUSTY NORTHERLY WINDS DEVELOPING IN ITS WAKE. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR NORTHERLY WINDS OF 20 TO 30 KNOTS AND SEAS BUILDING TO 5 TO 10 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE STRONG NORTHERLY WINDS WILL CONTINUE THROUGH FRIDAY...WITH WINDS AND SEAS DIMINISHING FRIDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:50 PM CDT | Special Weather Statement | LCH | Acadia | 25 min |
| May 1, 8:45 PM CDT | Special Weather Statement | LCH | Lafayette | 30 min |
| May 1, 8:49 PM CDT | Special Weather Statement | LCH | Calcasieu | 26 min |
| May 1, 9:27 PM CDT | Areal Flood Advisory | LCH | Acadia, Lafayette | 2 hr |
| May 2, 4:31 AM CDT | Small Craft Advisory | LCH | 47 hr | |
| May 2, 10:37 AM CDT | Gale Warning | LCH | 26 hr | |
| May 2, 10:37 AM CDT | Low Water Advisory | LCH | 20 hr | |
| May 2, 10:37 AM CDT | Small Craft Advisory | LCH | 14 hr | |
| May 2, 10:37 AM CDT | Small Craft Advisory | LCH | 41 hr |
Nearby
Wind Advisories in Louisiana, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.